# SDR AU981614

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AM52688
- Condition: Out Of Balance
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) DURING TAKEOFF AND LANDING, SEVERE NOSE WHEEL VIBRATION WAS FELT.  AT TAXI, THE VIBRATION STOPPED.  BOTH WHEELS WERE INSPECTED AND WHEEL S/N QQ001 WAS FOUND OUT OF BALANCE BY 060 AND 030 GRAMS AT DIFFERENT 'CLOCK' POSITIONS.  FURTHER INVESTIGATION FOUND AN INTERNAL VULCANIZED BALANCE PATCH HAD COME LOOSE INSIDE TIRE AND ALSO THE WHEEL ASSEMBLY LEAD WEIGHTS.  PART TC:  8,561.
